# SDR DALA2024031803392

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246543) LH SIDE RAIL A/C SUPPORT BRACKET INSTALLED ON FRAME STA 400 INBOARD FASTENER HOLE WITH CRACK INDICATION. REPAIR WAS PERFORMED ON FRAME STA 400LH SIDE RAIR AIC SUPPORT BRACKET PER I.A.W CARD B737-800 2526-01236-02A.
